IJPAM: Volume 86, No. 4 (2013)
INTEGRAL INEQUALITIES FOR s-CONVEX
FUNCTIONS AND THEIR APPLICATIONS
Department of Mathematics
Faculty of Arts and Sciences
28100, Giresun, TURKEY
Abstract. In this paper, a new identity for differentiable functions is derived. Thus we can obtain new estimates on generalization of Hadamard,Ostrowski and Simpson type inequalities for functions whose derivatives in absolute value at certain power are s-convex (in the second sense). Some applications to special means of real numbers are also given.
Received: May 5, 2013
AMS Subject Classification: 26A51, 26D15
Key Words and Phrases: Hermite-Hadamard inequality, Simpson type inequality, Ostrowski type inequality, trapezoid type inequality, midpoint type inequality, s-convex function
Download paper from here.
DOI: 10.12732/ijpam.v86i4.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395